MAUDE Adverse Event Report: STRYKER GMBH K-WIRE, LARGE OLIVE, THREADED AXSOS 3 AF 1.6MM / L65MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER GMBH K-WIRE, LARGE OLIVE, THREADED AXSOS 3 AF 1.6MM / L65MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 705800
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.
 
Event or Problem Description
As reported: ""the place holder pins broke off.¿".

Brand Name
K-WIRE, LARGE OLIVE, THREADED AXSOS 3 AF 1.6MM / L65MM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
MDR Report Key10557248
Report Number0008031020-2020-02249
Device Sequence Number2793606
Product Code LXH
UDI-Device Identifier07613327409666
UDI-Public07613327409666
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number705800
Device Catalogue Number705800
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/25/2020
Initial Report FDA Received Date09/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1